# SDR UIEA200600026

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 111,084 hours, 20,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1265
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC TEST OF BS 1265 FRAME TO RT FLOORBEAM INTERSECTION, FOUND A CRACK INDICATION IN ONE FASTENER HOLE.  AFTER INVESTIGATION IT HAS BEEN FOUND THAT THE CRACK IS IN THE FLOORBEAM INTERCOSTAL UPPER CHORD.  REPAIRED BY FREEZE PLUG INSTALLATION IAW SRM 51-10-08.  REPAIR DOCUMENTED ON ATLAS EO 4753A693.
